# SDR UHLA2011062300228

- Difficulty date: June 23, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 19,476 hours, 12,126 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR INDICATOR IS CLEAR, NOT GREEN.  COCKPIT INDICATION SHOWS DOOR CLOSED.  INSPECTED AND LUBED DOOR LATCH INDICATOR, OPS CHECK GOOD IAW EMB 170 MM 52-12-00.
